# SDR GLBA201300146

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 33,336 hours, 44,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF, BROUGHT THE GEAR TO THE UP POSITION AND RETRACED NORMALLY, GEAR IN TRANSIT LIGHT ILLUMINATED SHORTLY AFTER, LANDING GEAR FAILS TO REMAIN RETRACTED, LANDING GEAR FAILS TO EXTEND NORMALLY, LANDING GEAR MANUAL EXT, ABNORMAL CHECK LIST, GEAR WAS PUMPED DOWN. MX REPLACED THE LT GEAR ACTUATOR RETURN HYD LINE, SYS OPS CK GOOD.
